# SDR ABXA000185

- Difficulty date: April 5, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 37,673 hours, 39,553 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lens
- Condition: Stuck
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN GEAR EXTENDED, ONLY RT GEAR GREEN LIGHT ILLUMINATED.  RECYCLED GEAR, RIGHT GREEN LIGHT REMAINED ON WHEN GEAR HANDLE IN UP POSITION.  EXTENDED GEAR, ALL LIGHTS APPEARED NORMAL.  FOUND RIGHT MAIN GEAR LIGHT LENS STICKING WHEN PRESSED TO TEST.  CLEANED ASSY, REPLACED BULBS AS PRECAUTIONARY.  PERFORMED BITE TEST ON PROX BOX SYSTEM.  OPS CHECKED GOOD.
